# SDR USAA991347

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 377.7
- Part time: 23,938 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-1 CHECK VISUAL INSPECTION, FOUND CORROSION ON BEAM AT STATION 377.7, LBL 24 AND LBL 47 T-CAP.  CORROSION LEVEL 2.  INSTALLED NEW T-CAP PER TR 53-15-01 AND EA 66210.  (M)
